L2 Differentiability of Generalized Linear Models

Export metadata

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Daria Pupashenko, Peter Ruckdeschel, Matthias KohlORCiDGND
DOI:https://doi.org/10.1016/j.spl.2014.11.020
ISSN:0167-7152
Parent Title (English):Statistics & Probability Letters
Document Type:Article (peer-reviewed)
Language:English
Year of Completion:2015
Release Date:2016/11/10
Tag:Generalized linear models; L2-differentiability; Shape scale model; Time series model for shape
Volume:97.2015
First Page:155
Last Page:164
Access Rights:Frei verf├╝gbar
Licence (German):License LogoEs gilt das UrhG